Economics at your fingertips  

Changing Federal Income Tax Rates and Optimum Farm Size

Hoy Carman

American Journal of Agricultural Economics, 1972, vol. 54, issue 3, 490-491

Abstract: Substantial reductions in income tax rates occurring over the last decade increase optimum farm size and thus contribute to the current movement toward fewer and larger farm units in the United States.

Date: 1972
References: Add references at CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link) (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

American Journal of Agricultural Economics is currently edited by Madhu Khanna, Brian E. Roe, James Vercammen and JunJie Wu

More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().

Page updated 2020-10-17
Handle: RePEc:oup:ajagec:v:54:y:1972:i:3:p:490-491.